Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A theorem on polynomial-star approximation


Authors: A. M. Davie and T. W. Gamelin
Journal: Proc. Amer. Math. Soc. 106 (1989), 351-356
MSC: Primary 46B20; Secondary 46G20
DOI: https://doi.org/10.1090/S0002-9939-1989-0947313-8
MathSciNet review: 947313
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the unit ball of a Banach space is polynomial-star dense in the unit ball of its bidual. This strengthens Goldstine's theorem on weak-star density.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20, 46G20

Retrieve articles in all journals with MSC: 46B20, 46G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0947313-8
Article copyright: © Copyright 1989 American Mathematical Society